On the Bases of Free Algebras.
Mathematica Scandinavica, Tome 16 (1965), pp. 25-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
general algebraic structures
@article{MS2_1965__16_165904,
author = {Tah-Kai Hu},
title = {On the {Bases} of {Free} {Algebras.}},
journal = {Mathematica Scandinavica},
pages = {25--28},
year = {1965},
volume = {16},
url = {http://geodesic.mathdoc.fr/item/MS2_1965__16_165904/}
}
Tah-Kai Hu. On the Bases of Free Algebras.. Mathematica Scandinavica, Tome 16 (1965), pp. 25-28. http://geodesic.mathdoc.fr/item/MS2_1965__16_165904/